MathSciNet Relay Station
MathSciNet bibliographic data
MR2238665 60J70 (60J60 68P30)
Coifman, Ronald R.; Lafon, Stéphane Diffusion maps. Appl. Comput. Harmon. Anal. 21 (2006), no. 1, 5–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement